# SDR 0201749955

- Difficulty date: June 4, 2002
- Submitted: June 7, 2002
- Operation: Air carrier
- Aircraft: N922RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47182
- Aircraft time: 91,975 hours, 75,290 cycles
- System (JASC): 2132 · Cabin Pressure Indicator
- Part: Warning System
- Condition: False Indication
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: G, B

## Discrepancy

UPON DESCENT FROM FL290 TO FL270, THE CABIN PRESSURE LIGHT AND THE MASTER WARNING LIGHT ILLUMINATED.  CREW INITIATED AN EMERGENCY DESCENT AND DONNED OXYGEN MASKS.  ALL CABIN OXYGEN MASKS DEPLOYED.  THE AIRCRAFT LEVELED OFF AT 10,000 FEET AND CONTINUED TO DFW.  MAINTENANCE INSPECTED ALL DUCTS IN THE TAIL COMPONENT BUT NO LEAKS WERE FOUND.  ALL DOOR SEALS WERE CHECKED AND THE AIRCRAFT WAS PRESSURIZED TO 2.9 PSI.  NO LEAKS WERE FOUND.  AIRCRAFT RETURNED TO SERVICE.
